International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Volume 6, Number 1 (2014)

10 articles

  1. A New Entropy Formula and Gradient Estimates for the Linear Heat Equation on Static Manifold

    Abimbola Abolarinwa

    Int. J. Anal. Appl. 6 (2014), 1–17

  2. A Weak Contraction Principle in Partially Ordered Cone Metric Space with Three Control Functions

    Binayak S. Choudhury, L. Kumar, T. Som, N. Metiya

    Int. J. Anal. Appl. 6 (2014), 18–27

  3. Almost Periodic Solutions for Impulsive Fractional Stochastic Evolution Equations

    Toufik Guendouzi, Lamia Bousmaha

    Int. J. Anal. Appl. 6 (2014), 28–43

  4. On the Meromorphic Solutions of Certain Nonlinear Difference Equations

    Veena L. Pujari

    Int. J. Anal. Appl. 6 (2014), 44–52

  5. On Estimates for the Dunkl Transform in the Space L2,α(R)

    Mohamed El Hamma, Radouan Daher

    Int. J. Anal. Appl. 6 (2014), 53–62

  6. Existence of Multiple Positive Solutions for p-Laplacian Fractional Order Boundary Value Problems

    K. R. Prasad, B. M. B. Krushna

    Int. J. Anal. Appl. 6 (2014), 63–81

  7. Best Proximity Points for K- Proximal Contraction

    Ajay Sharma, Balwant Singh Thakur

    Int. J. Anal. Appl. 6 (2014), 82–88

  8. Convergence to Common Fixed Point for Nearly Asymptotically Nonexpansive Mappings in Banach Spaces

    G. S. Saluja

    Int. J. Anal. Appl. 6 (2014), 89–96

  9. Common Fixed Point Theorems for Four Fuzzy Mappings

    Animesh Gupta, Neelesh Pandey

    Int. J. Anal. Appl. 6 (2014), 97–112

  10. Fixed Point and Tripled Fixed Point Theorems under Pata-Type Conditions in Ordered Metric Spaces

    Zoran Kadelburg, Stojan Radenovic

    Int. J. Anal. Appl. 6 (2014), 113–122